Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online
Ask a Urologist   »  

Developed sore, itchy and red penis. Started problem in erection after using fucibet cream. Worrisome

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Hi, I have some small itchy spots on my body which I keep in check using Fucibet cream, when my Penis tip developed sore itchy redness and very small blemishes I used small amount of said cream, this cured it over night, however the problem does reoccur once a week, after doing this for about a year I've noticed a thinning of my erection near the base, please advise . Thanks, XXXXXXX
Posted Sat, 3 Nov 2012 in Penis Problems
Answered by Dr. Ram Choudhary 1 hour later
Welcome to healthcare Magic!
There is no reason to suffer of a simple skin problem for a year in today's world.
you should avoid using topical steroid in the penis, scrotum and eyelid areas because skin is very soft and can be damaged and you can get terrible scarring which would be a challenge to manage.
It appears that you have chronic simple urticaria, you should send me a photograph of the spots in a follow up query so that I can give you a more definite diagnosis if any. I think you should stop using steroid cream and should get examined by a dermatologist, you should benefit from levocetirizine 5mg regularly under his supervision.
Please get these investigations and if you like, inform me in a Fresh Query / Follow up Query for further fine tuned opinion
Wish you a great health!
Above answer was peer-reviewed by
Follow-up: Developed sore, itchy and red penis. Started problem in erection after using fucibet cream. Worrisome 1 hour later
Thanks, however I am still unsure as to wether the Fucibet could course narrowing of my penis shaft, visible when erect. The spots are pin pricks really, which every now and again seem to flare up causing redness and itching. Do I need prescription for Levocetirizine please? Thanks, XXXXXXX
Answered by Dr. Ram Choudhary 13 hours later
Welcome back to Healthcare Magic Physician's Desk!
Yes, prolonged steroids when applied locally can cause skin thinning and tightness to cause narrowing. In your case it woulb be reversible, just avoid the steroid.
You should have sent me the image of spots by now, use the attachment button.
in my country it is available only on prescription so should be in the UK, I think.
Wish you a great health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor